# SDR UHLA2009103100142

- Difficulty date: October 31, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 11,723 hours, 7,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION OF GUSSET AT FR 90 OUTBOARD OF THE RT FLOORBEAM.  REMOVED CORRODED GUSSET AT FR 90, FABRICATED AND INSTALLED GUSSET IAW EMB IC2009-170/00325.
